View Full Version : TOO MANY QUESTIONS, Help Please?


bcfigie
06-15-13, 09:21 AM
I'm 18 years old and have been taking Adderall since 1st grade.
Recently 2 years ago ( Junior year ) i realized this medications true potential.

After that is when i began bodybuilding because the pills would give me such a pump. Currently i take 1 pill, & an hour later i take another just to work out.
My sleep pattern has always been difficult, but when it comes time to eat i cant even chew my food without spitting it out. I usually eat greek yogurt, fruit, protein shakes, pretty much anything soft and mushy.
The Adderall makes me smoke ciggs like a chimney, and i always end up with a sore mouth. Usually on the tip and sides of my tounge, and my mouth burns when i try to eat???

Idk what to eat, how to stop the smoking and how to control my daily dosage.
I usually end up getting a horrible crash.
I'll turn silent, wont wanna do anything, wont eat nor sleep.

I'd just like to hear some of your opinions or tips please?
( FYI i really do have to take medication for school, so its not like i can just stop )

sarahsweets
06-16-13, 04:52 AM
so are you saying you are taken the medication as prescribed?

Special-Ks
06-16-13, 09:16 PM
You've already completed step 1, which is acknowledging that you've brought on some harmful effects by increasing your dose to give you an edge at the gym.

A lot of the side effects you mention are much more likely to occur as the dose increases. When you're over-stimulated, you may clench your jaws and grind your teeth - without even really realizing it. Now combine that with the dry mouth side effects, and you've got yourself a mouthful of agony to reflect on with each meal.

Higher doses will also suppress your appetite to a further extent. The food is less appealing, but you know you have to eat. You take a bite, but your mouth is so dry and sore, it's ridiculously uncomfortable. If you're not eating as much as you need, the result is that you generally feel like crap, sort of like the "crash" you describe.

Now here's the tricky part... these adverse effects affect your energy level and mood, and they make you feel increasingly convinced that you need more Adderall to get that "boost" you need to function through everything.

But what if you just took your 1 pill as prescribed, and went to the gym without taking another? You'd probably have just enough energy to get through it like always. You might even be able to focus better, if the extra dose was too stimulating. And you wouldn't have those painful and disruptive side effects making you feel like crap.

Try to look at how your decisions affect you as a whole - you may think taking an extra pill gives you more energy to workout today, but in the grand scheme of things, you're shooting yourself in the foot. If this is something that you need medically, you're also putting yourself at risk because increasing your dose may actually be less effective at treating your symptoms, and has bad effects on your health. Also, it's just not the right thing to do.